Scientific Library of Tomsk State University

   Digital catalogue        

Normal view MARC view

On Pierce problem for reduced p-groups V. M. Misyakov

By: Misyakov, V. MMaterial type: ArticleArticleContent type: Текст Media type: электронный Subject(s): абелевы группы | Джекобсона радикал | кольца эндоморфизмов | Пирса проблемаGenre/Form: статьи в журналах Online resources: Click here to access online In: Russian mathematics Vol. 62, № 10. P. 47-50Abstract: One of the problems in the study of Abelian groups and their endomorphism rings is the problem of constructing an appropriate structural theory. The structural theorems obtained for Abelian groups and their endomorphism rings allowto reduce the study of complex objects to simpler ones. A radical is one of the tools possessing this property. In this paper, we describe the Jacobson radical of the endomorphism rings of reduced p-groups from some class, which is a solution to the Pierce problem for this class of groups.
Tags from this library: No tags from this library for this title. Log in to add tags.
No physical items for this record

Библиогр.: 9 назв.

One of the problems in the study of Abelian groups and their endomorphism rings is the problem of constructing an appropriate structural theory. The structural theorems obtained for Abelian groups and their endomorphism rings allowto reduce the study of complex objects to simpler ones. A radical is one of the tools possessing this property. In this paper, we describe the Jacobson radical of the endomorphism rings of reduced p-groups from some class, which is a solution to the Pierce problem for this class of groups.

There are no comments on this title.

to post a comment.
Share